# SDR SWAA2012091407623

- Difficulty date: September 8, 2012
- Submitted: September 14, 2012
- Operation: Air carrier
- Aircraft: N489WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33855
- Aircraft time: 29,093 hours, 16,982 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fastener
- Part number: 6557463
- Condition: Missing
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EVAC SLIDE COVER FASTENER MISSING THAT ATTACHES GIRT BAR STOWAGE CLIP TO THE SLIDE COVER.   INSTALLED FASTENER IAW SRM.
